Journal article icon

Journal article

EFFECT OF BOUNDARY-CONDITIONS ON THE OPERATOR CONTENT OF TWO-DIMENSIONAL CONFORMALLY INVARIANT THEORIES

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
275
Issue:
2
Pages:
200-218
Publication date:
1986-10-27
DOI:
ISSN:
0550-3213
URN:
uuid:a76816ab-3c37-445a-b4cf-4bb2b76de850
Source identifiers:
24516
Local pid:
pubs:24516

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP